A Version of Fundamental Theorem for the Ito-McShane Integral of an Operator-Valued Stochastic Process

Authors

  • Jeffer Dave Cagubcob Mindanao State University-Iligan Institute of Technology
  • Mhelmar Avila Labendia Mindanao State University-Iligan Institute of Technology

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i1.3363

Keywords:

Ito-McShane integral, orthogonal increment property, Q-Wiener process, AC^2[0, T]-property

Abstract

In this paper, we formulate a descriptive definition or a version of fundamental theorem for the Ito-McShane integral of an operator-valued stochastic process with respect to a Hilbert space-valued Wiener process. For this reason, we introduce the concept of belated Mcshane dierentiability and a version of absolute continuity of a Hilbert space-valued stochastic process.

Author Biographies

  • Jeffer Dave Cagubcob, Mindanao State University-Iligan Institute of Technology
    Department of Mathematics and Statistics
  • Mhelmar Avila Labendia, Mindanao State University-Iligan Institute of Technology

    Department of Mathematics and Statistics

    Associate Professor

Downloads

Published

2019-01-31

Issue

Section

Game Theory

How to Cite

A Version of Fundamental Theorem for the Ito-McShane Integral of an Operator-Valued Stochastic Process. (2019). European Journal of Pure and Applied Mathematics, 12(1), 101-117. https://doi.org/10.29020/nybg.ejpam.v12i1.3363

Similar Articles

11-20 of 697

You may also start an advanced similarity search for this article.